Numark Hayfever Relief 10mg Tablets - 14 Tablets

Based on 3 reviews
£0.79
In stock
£0.79

What are Numark Hayfever Relief tablets?

Numark Hayfever Relief tablets are a daily hay fever and allergy treatment that’s suitable for adults and children over the age of 6. These tablets use an ingredient called cetirizine to ease your symptoms and help prevent allergic reactions throughout the day. Take just one tablet a day to relieve itching, sneezing, and other unpleasant symptoms caused by your allergies, especially when the pollen count gets higher.

 

What causes hay fever?

Hay fever happens because you’re allergic to pollen, which comes from plants and is released in particularly high numbers in the spring and summer months. Lots of different types of plants produce pollen, including trees, weeds, grass, and flowers, and you could be allergic to just one type of pollen or any combination of them. This means that your symptoms may appear at different times of the year to others who also have hay fever. When your body comes into contact with pollen it causes a defensive reaction to try and get the allergen out of your system, this reaction produces a natural substance called histamine. Histamine causes allergy symptoms in different parts of your body to try and remove the pollen, such as a runny nose, sneezing, itching and more.

 

How will the cetirizine in Numark Hayfever Relief ease my hay fever symptoms?

The active ingredient in Numark Hayfever Relief tablets is 10mg of cetirizine, an antihistamine. It works by blocking the histamine in your body, keeping it from causing your symptoms and offering both relief and protection in the process. By working in this way, these tables can help to ease symptoms like sneezing, a blocked or runny nose, itching in your eyes, ears, nose and throat, red or watery eyes, and skin rashes.

 

Can I use cetirizine tablets for other allergies too?

Yes, cetirizine tablets can be used for other allergies besides hay fever, including dust mite and pet fur allergies. You can also use them to treat urticaria, which is also known as hives or nettle rash, a skin reaction which causes redness, itching, and raised lumps or spots on the skin.

 

Can I use this product if I’m pregnant or breastfeeding?

You should avoid taking Numark Hayfever Relief tablets during your pregnancy or while breastfeeding. However, if your allergy symptoms are bothering you then you should speak to a doctor or pharmacist for advice. They will be able to recommend some more suitable treatments to take during this time. Sometimes, they may recommend cetirizine tablets as a suitable treatment for you, but you should only take them if you’ve been advised to do so by a medical professional.

 

Will this antihistamine make me drowsy?

Cetirizine is a non-drowsy antihistamine, so you usually won’t feel sleepy after taking them. However, there is still a chance that you may experience drowsiness, dizziness, or other side effects which could affect your awareness after taking this product. If you do experience any of these symptoms, do not attempt to drive or use any tools or machinery until you’re sure the symptoms have passed and you are safe to do so.

 

Can I take these tablets with my regular medication?

If you’re taking any other medication you should speak to your doctor or pharmacist before taking Numark Hayfever Relief tablets. This especially applies if you are taking any other medicines which contain antihistamines, including other hay fever remedies and cold and flu treatments.

 

How to take Numark Hayfever Relief tablets

Swallow each Numark Hayfever Relief tablet with a sip of water or another cool drink. The number of tablets you’ll need to take a day will depend on your age:

  • Adults and children over 12: Take one tablet once a day 
  • Children aged 6 - 12: Take half a tablet twice a day for a total of one tablet

 

When should this product not be used?

Numark Hay Fever Relief tablets are not suitable for children under the age of 6. Do not take this product if you are allergic to cetirizine or any of the other listed ingredients. This product is not suitable for those who have cetirizine dihydrochloride, hydroxyzine, piperazine derivatives, or any of the other listed ingredients. Speak to your doctor or pharmacist before taking this product if you have:

  • Renal insufficiency
  • Problems peeing, e.g. spinal chord problems, prostate problems, bladder problems
  • Epilepsy or are at risk of convulsions
  • An allergy test scheduled
  • An intolerance to some sugars, as these tablets contain lactose

 

Does cetirizine have any side effects?

Like all medications, these cetirizine tablets can have side effects, although not everyone will experience them. If you experience any of the following side effects, you may be having a severe allergic reaction and should seek immediate medical assistance:

  • Swelling of the face, eyes, mouth, tongue, or throat
  • Rashes
  • Hives
  • Difficulty breathing or swallowing

The other most common side effects you may experience include:

  • Drowsiness, sleepiness
  • Dizziness, headache
  • Sore throat, a runny nose in children
  • Diarrhoea, feeling sick, dry mouth
  • Fatigue
  • Agitation
  • Abnormal feelings of the skin
  • Abdominal pain
  • Itchy skin, rash
  • Extreme fatigue, malaise

If you experience these or any other side effects while using this medication you should speak to your doctor or pharmacist right away. For a complete list of potential side effects, please read the patient information leaflet included with your medicine. For more information about reporting the side effects of medication, please see the MHRA’S Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place. Do not use this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

 

More Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

Active Ingredients

  • Cetirizine

Ingredients

  • The active substance is cetirizine; each film-coated tablet contains 10 mg of cetirizine dihydrochloride.

    The other ingredients are microcrystalline cellulose, lactose monohydrate, crospovidone, anhydrous colloidal silica, magnesium stearate, hypromellose (E464), titanium dioxide (E171) and polyethylene glycol (macrogol 400).

Brand Information
Brand Name
Product Data
Days Supply
14
Quantity
14 Tablets

Your guide to nasal sprays for hay fever

With hay fever season in full swing, you may be looking for a new treatment to relieve your symptoms. Nasal sprays are a popular and effective way of treating nasal congestion caused by hay fever and other common allergies. In fact, most nasal sprays usually work faster than typical hay...

Read More

10 tips to prevent hay fever at home

When you’re suffering from hay fever it can make the Spring and Summer months unbearable.

It feels like everything you do makes you a magnet for pollen and you get really sick of explaining that you’re not upset, your eyes are just watering with your allergies!

That’s why we’ve collected 10 simple tips that will help to keep you safe from hay fever when you’re at home this allergy season, keep reading to find out what you can do to keep your home pollen-free!

Read More

What is anosmia?

Does something smell funny in here? Well, how would you know? You have anosmia!

If you’re suffering from a loss of taste or smell then you may be experiencing anosmia, but why does it happen and what can you do about it?

Keep reading to find out.

Read More

Hay Fever Statistics UK

According to data, 20% of UK people suffer from hay fever over the months May-September. Chemist 4 U’s research reveals data surrounding hay fever statistics UK and pollen allergy facts.

Read More

Everything you need to know about drowsy and non-drowsy antihistamines

When you are suffering from an allergic reaction or hay fever you will be looking for a fast, effective treatment that will stop the symptoms as soon as possible. There are a lot of treatments available, in particular, antihistamines, which stop the body producing the symptoms associated with an allergic reaction. However, when it comes to choosing the right treatment for you there are a number of different things that you need to consider.

Read More

Do I have hay fever or a cold?

It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.

But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?

There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.

Read More

Why can I buy some medicines without a prescription but not others?

Ever wondered why you can buy paracetamol in the shop but not antibiotics?

Although shops and supermarkets are allowed to stock everyday medicines like paracetamol, there is a huge list of other medicines that you can only get from your local pharmacy and some you can only get with a prescription from your doctor.

If you’ve ever wondered why there are different rules for different medications, you’ve come to the right place.

We’re going to take a look at the different kinds of medications and why they have to be sold the way they do.

Read More

Which hay fever treatment is right for me?

There are so many different kinds of hay fever treatments out there that it can be difficult to know where to start, so today we’re going to break it all down so you can decide exactly which product is the best choice for you.

Read More

Can I take two kinds of hay fever medication at once?

Some hay fever sufferers may even find that when they do find a hay fever medication that works, it doesn’t completely get rid of all of their annoying hay fever symptoms.

If you’ve ever found yourself in this situation, you may start to wonder if one kind of hay fever medication is enough, and whether it would be safe to take more than one at the same time.

Read More

What is in Piriton?

If you’re a hay fever sufferer, you’ve probably heard of Piriton or have seen it amongst the shelves of hay fever remedies when you’ve been searching for a solution to your allergy.

But what makes Piriton tick? We’re about to take a deep dive into exactly what makes Piriton an effective hay fever remedy, what active ingredients it uses, and when Piriton could be right for you.

Read More

Do I have hay fever? Your hay fever diagnosis

Hay fever is a very common allergy, but how are you supposed to know if you have hay fever?

Sure, you might get a couple of coughs and sneezes in the summer months, but is that just a cold or is hay fever to blame?

If you’ve ever wondered about hay fever and whether you could have it yourself, we’re here to help.

This our handy guide to what hay fever is and how you could be diagnosed with one of the world’s most common allergies.

Read More

How to treat your child's hay fever

Does your child have the sniffles and the sneezes long after cold and flu season is over? Your little one could be suffering with hayfever. Hayfever is a common allergy, with up to 40% of children suffering with hayfever, but there are things you can do to help.

Today, we’re going to take a look at all things hayfever and what you can do to help your child through hayfever season.

Read More

The hay fever calendar

      We’re all relieved to see the arrival of spring. We’re waving goodbye to the short, dark days and bitter winter temperatures as we step into the bright and blooming new season. But tagging along with spring is pesky pollen, which isn’t a welcome guest for everyone.  ...

Read More

5 common hay fever myths that need busting

  Everyone’s heard of hay fever, and many of us probably experience its wrath every year. Battling through watery eyes, constant sneezing and a bothersome blocked nose. Hay fever is one of the most common allergies in the UK, but there are many misconceptions circulating about its cause, when it...

Read More

Is your hay fever worse at night? These 6 simple steps will help you sleep better

  Hay fever can be a debilitating disturbance to our waking life, with many of us plagued with watery eyes, sneezing and a blocked nose as we attempt to enjoy the warmer, brighter days.  But what if your allergy flares up at nighttime when you’re trying to sleep? It seems...

Read More

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Times

MethodHandling TimeTransit TimeTimescaleApprox Cost
Standard Shipping (3-5 Working Days)123£2.95
Royal Mail Tracked 24011£4.95

Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.

Please review the estimates at the checkout.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here

Numark Hayfever Relief 10mg Tablets - 14 Tablets Reviews

Sharon Osler,
By
Not only are these an excellent price but work just as good as name brands...Thanks so much !! :0)
Jacki ,
By
Super fast to work. Great item
Linda Wyatt,
By
BEST OF ITS KIND I HAVE TRIED AND REASONABLY PRICED.